Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

497 Publications


2017 | Journal Article | IST-REx-ID: 265
Browning TD, Vishe P. 2017. Rational curves on smooth hypersurfaces of low degree. Geometric Methods in Algebra and Number Theory. 11(7), 1657–1675.
View | DOI
 

2017 | Journal Article | IST-REx-ID: 266 | OA
Browning TD, Heath Brown R. 2017. Forms in many variables and differing degrees. Journal of the European Mathematical Society. 19(2), 357–394.
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 267
Browning TD. 2017. Many cubic surfaces contain rational points. Mathematika. 63(3), 818–839.
View | DOI
 

2017 | Journal Article | IST-REx-ID: 268 | OA
Browning TD, Prendiville S. 2017. A transference approach to a Roth-type theorem in the squares. International Mathematics Research Notices. 2017(7), 2219–2248.
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 269 | OA
Browning TD, Loughran D. 2017. Varieties with too many rational points. Mathematische Zeitschrift. 285(3–4), 1249–1267.
View | DOI | Download None (ext.) | arXiv
 

Filters and Search Terms

year=2017

Search

Filter Publications